# SDR DXTA2022031458400

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 11,650 hours, 8,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: WHEN DOOR IS CLOSED AND LOCKED WITH  THE PRE-CATCH ENGAGED. UPON OPENING THE DOOR FROM INSIDE OR OUTSIDE THE PRE-CATCH WILL NOT RELEASE // SIGNOFF// CONFIRMED DISCREPANCY. GAINED ACCESS TO PRE-CATCH MECHANISM AND ADJUSTED PRE-CATCH CABLE UNTIL INTERIOR PLUNGER IS FLUSH WITH THE SOCKET SO THAT CAN NOT CATCH THE DOOR WHEN THE HANDLE IS IN THE OPEN  POSITION. IAW CE-560XLS AMM CHAPTER 52-10-01 CLEANED ORE-CATCH MECHANISM AND LUBED IT. PERFORMED SEVERAL OPERATIONAL CHECKS AND CHECKED GOOD . NO OTHER DEFECTS NOTED.
